Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2011  |  Volume : 43  |  Issue : 3  |  Page : 352--354

Immune reconstitution and inflammatory syndrome due to disseminated tuberculosis in a case of human immunodeficiency virus 2 infection

M. V. S. Subbalaxmi, A Krishna Prasad, M Shetty, VR Srinivasan 
 Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh, India

Correspondence Address:
M. V. S. Subbalaxmi
Department of General Medicine, Nizam«SQ»s Institute of Medical Sciences, Hyderabad, Andhra Pradesh
India

We present a case of human immunodeficiency virus 2 (HIV- 2) infection with acquired immune deficiency syndrome with immune reconstitution and inflammatory syndrome due to disseminated tuberculosis. We address here the drug interactions between antiretroviral therapy and antituberculous treatment (ATT), choice of ATT, and duration of ATT when rifampicin is omitted as in our case. Though this problem is encountered rarely, we felt that it is important to report the issue to counter drug resistance in tuberculosis and HIV.


How to cite this article:
Subbalaxmi M, Prasad A K, Shetty M, Srinivasan V R. Immune reconstitution and inflammatory syndrome due to disseminated tuberculosis in a case of human immunodeficiency virus 2 infection.Indian J Pharmacol 2011;43:352-354


How to cite this URL:
Subbalaxmi M, Prasad A K, Shetty M, Srinivasan V R. Immune reconstitution and inflammatory syndrome due to disseminated tuberculosis in a case of human immunodeficiency virus 2 infection. Indian J Pharmacol [serial online] 2011 [cited 2021 Oct 25 ];43:352-354
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2011;volume=43;issue=3;spage=352;epage=354;aulast=Subbalaxmi;type=0